Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 137, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 5, 2017, 4:33 PM EDT for 5 counties in Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2017, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 5, 2017, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:40 PM EDT | HAIL 1 | Maria Stein, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WUUS51 KILN 052033
SVRILN
OHC011-037-107-109-149-052115-
/O.NEW.KILN.SV.W.0137.170605T2033Z-170605T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
433 PM EDT MON JUN 5 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Western Shelby County in west central Ohio...
Northeastern Darke County in west central Ohio...
Southwestern Auglaize County in west central Ohio...
Southeastern Mercer County in west central Ohio...
Northwestern Miami County in west central Ohio...
* Until 515 PM EDT.
* At 433 PM EDT, a severe thunderstorm was located near St. Henry,
moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Troy, Piqua, Greenville, New Bremen, Minster, Versailles,
Covington, St. Henry, Newport, Bradford, Fort Loramie, Pleasant
Hill, Ansonia, Hardin, Webster, Russia, Gettysburg, Osgood,
Chickasaw and Burkettsville.
This includes I-75 in Ohio between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4007 8416 4002 8461 4043 8467 4048 8431
TIME...MOT...LOC 2033Z 351DEG 23KT 4041 8454
HAIL...1.00IN
WIND...60MPH
$$
Novak3 follow-up statements
737
WWUS51 KILN 052049
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
449 PM EDT MON JUN 5 2017
OHC011-107-052059-
/O.CAN.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Auglaize OH-Mercer OH-
449 PM EDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUGLAIZE AND
SOUTHEASTERN MERCER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4007 8416 4002 8461 4034 8466 4036 8450
4036 8443 4038 8427
TIME...MOT...LOC 2049Z 351DEG 23KT 4031 8452
$$
OHC037-109-149-052115-
/O.CON.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
449 PM EDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN SHELBY...NORTHEASTERN DARKE AND NORTHWESTERN MIAMI
COUNTIES...
At 449 PM EDT, a severe thunderstorm was located near Versailles,
moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Newport, Bradford,
Fort Loramie, Pleasant Hill, Ansonia, Hardin, Webster, Russia,
Gettysburg, Osgood, North Star, Rossburg, Lockington, New Weston and
Yorkshire.
This includes I-75 in Ohio between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4007 8416 4002 8461 4034 8466 4036 8450
4036 8443 4038 8427
TIME...MOT...LOC 2049Z 351DEG 23KT 4031 8452
HAIL...1.00IN
WIND...60MPH
$$
Novak322
WWUS51 KILN 052100
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
500 PM EDT MON JUN 5 2017
OHC037-109-149-052115-
/O.CON.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
500 PM EDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN SHELBY...NORTHEASTERN DARKE AND NORTHWESTERN MIAMI
COUNTIES...
At 500 PM EDT, a severe thunderstorm was located over Versailles,
moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Newport, Bradford,
Pleasant Hill, Webster, Russia, Gettysburg, Lockington, Union
Corners, Polo, Newbern, Bloomer, Darke County Airport, Abbottsville,
Farrington and Circle Hill.
This includes I-75 in Ohio between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4007 8416 4002 8461 4015 8463 4028 8450
4030 8441 4030 8425
TIME...MOT...LOC 2100Z 351DEG 23KT 4024 8451
HAIL...1.00IN
WIND...60MPH
$$
Novak557
WWUS51 KILN 052111
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
511 PM EDT MON JUN 5 2017
OHC037-109-149-052120-
/O.EXP.KILN.SV.W.0137.000000T0000Z-170605T2115Z/
Shelby OH-Darke OH-Miami OH-
511 PM EDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY...
NORTHEASTERN DARKE AND NORTHWESTERN MIAMI COUNTIES WILL EXPIRE AT 515
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4007 8416 4002 8461 4015 8463 4028 8450
4030 8441 4030 8425
TIME...MOT...LOC 2110Z 351DEG 23KT 4018 8450
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:28 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 5, 4:28 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 428 PM EDT Mon Jun 5 2017 .SYNOPSIS... A cold front will move through the region this evening. A large upper level low pressure system will then meander across the upper Ohio Valley through much of the rest of the week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Line of storms along pre-frontal trough will continue to track south through the late afternoon and exit the region early this evening. Other storms have developed in an area of convergence near the Ohio-Indiana border closer to the cold front. This will weaken by early evening as well. Steep low level lapse rates and moderate shear have provided an environment supportive of stronger cells with a few reaching severe limits. Locally heavy rain is also occurring. The front will clear the region late this evening with clearing behind it. Drier air mass will allow for lows to drop back into the 50s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Area will be between high pressure in the western Great Lakes and an inverted trough along the Appalachians through the period. North northeast winds off of Lake Erie will spread moisture into the area. Initially this will result in cumulus on Tuesday with a few showers possibly spreading into far northern counties Tuesday night. Temperatures will be below normal with the forecast not straying too far from guidance. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Elongated upper level low will extend from New England/Mid Atlantic westward back into the Ohio Valley on Wednesday. This will result in cool conditions and some showers rotating south/southwest around the mid level circulation. Models continue to advertise that the center of the upper level low will probably reach its farthest westward extent on Thursday near the Ohio/Pennsylvania border. Will maintain low chance of showers/storms over the eastern half of the CWFA on Thursday. As mid level ridging works its way into the Plains by weeks end, a kicker s/wv is forecast to drop southeast across the Great Lakes. This feature will help give pesky upper level low a push off to the east. The disturbance will bring a low chance of showers and storms, roughly over the northwest half of the CWFA from about Friday afternoon into Saturday morning. Thereafter, it looks like dry weather and a warming trend can be expected as mid level ridging begins to take hold across the Ohio Valley area. Temperatures will start out below normal, upper 60s/lower 70s on Wednesday, warming into the mid/upper 80s, above normal readings, by Sunday/Monday. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... Thunderstorms will move past the Cincinnati terminals in the next hour. A storm tracking out of northwest Ohio along a cold front could impact KDAY before 00Z. Once the front passes skies will clear overnight. It is not out of the question that some shallow fog could cause temporary visibility restrictions at KLUK late tonight, but it seems more likely that drier air spreading in will limit this potential. Some cumulus will develop late in the TAF period. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Hickman AVIATION...
Hazardous weather outlook, Jun 5, 4:57 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 457 AM EDT Mon Jun 5 2017 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-060900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- 457 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ097>100-OHZ064-065-073-074-079>082-088-060900- Bracken-Robertson-Mason-Lewis-Pickaway-Fairfield-Ross-Hocking-Brown- Highland-Adams-Pike-Scioto- 457 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms will affect the area today. A few of these storms could become strong to severe with damaging winds and hail the primary threats. In addition, locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 5, 4:10 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
410 PM EDT MON JUN 5 2017
INZ073>075-080-KYZ090>093-OHZ077-078-052100-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-Kenton KY-
Campbell KY-Gallatin KY-Hamilton OH-Clermont OH-
410 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHEASTERN
RIPLEY...DEARBORN...SWITZERLAND...KENTON...CAMPBELL...BOONE...
GALLATIN...CENTRAL HAMILTON AND WEST CENTRAL CLERMONT COUNTIES UNTIL
500 PM EDT...
At 410 PM EDT, radar indicated strong thunderstorms along a line
extending from Remington to near Milan, moving southeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Independence, Norwood, Erlanger, Fort Thomas,
Newport, Blue Ash, Reading, Montgomery, North College Hill, Madeira,
Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa
Hills and Highland Heights.
This includes the following Interstates...
I-71 in Kentucky between mile markers 69 and 77.
I-71 in Ohio between mile markers 0 and 14.
I-74 in Ohio near mile marker 8, and between mile markers 10 and 19.
I-75 in Kentucky between mile markers 168 and 191.
I-75 in Ohio between mile markers 0 and 12.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3917 8529 3923 8436 3887 8425 3875 8501
3876 8502 3876 8503 3874 8508 3873 8512
TIME...MOT...LOC 2010Z 324DEG 24KT 3921 8433 3911 8520
NovakLocal storm report, Jun 5, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 2 WSW CELINA 40.55N 84.61W
06/05/2017 E1.00 INCH MERCER OH EMERGENCY MNGR
REPORT FROM MERCER COUNTY EMERGENCY MANAGEMENT.
&&
KCLocal storm report, Jun 5, 4:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 S WILMINGTON 39.39N 83.84W
06/05/2017 M0.75 INCH CLINTON OH NWS EMPLOYEE
TIME ESTIMATED FROM RADAR.
&&
HATZOSLocal storm report, Jun 5, 4:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL ROCKFORD 40.69N 84.65W
06/05/2017 E0.75 INCH MERCER OH TRAINED SPOTTER
TIME ESTIMATED BY RADAR.
&&
KCSpecial weather statement, Jun 5, 4:25 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT MON JUN 5 2017
OHZ073-082-052100-
Pike OH-Ross OH-
425 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PIKE AND
SOUTHEASTERN ROSS COUNTIES UNTIL 500 PM EDT...
At 424 PM EDT, radar indicated strong thunderstorms along a line
extending from 13 miles southeast of Chillicothe to near Bainbridge,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Waverly, Piketon, Londonderry, Bourneville, Pike County Airport,
Omega, Buchanan, Givens, Summithill, Knockemstiff, Richmond Dale,
Massieville, Linn, Lake White and Scioto Trail State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3917 8277 3917 8278 3904 8280 3903 8311
3931 8324 3929 8276
TIME...MOT...LOC 2024Z 317DEG 17KT 3925 8275 3926 8320
NovakSpecial weather statement, Jun 5, 4:31 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
431 PM EDT MON JUN 5 2017
KYZ093-097-099-OHZ078>082-088-052115-
Mason KY-Campbell KY-Bracken KY-Pike OH-Clermont OH-Highland OH-
Scioto OH-Adams OH-Brown OH-
431 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
BRACKEN...CENTRAL CAMPBELL...CLERMONT...BROWN...ADAMS...WESTERN
PIKE...SOUTHERN HIGHLAND AND NORTHWESTERN SCIOTO COUNTIES UNTIL 515
PM EDT...
At 431 PM EDT, radar indicated strong thunderstorms along a line
extending from near Pike Lake to Withamsville, moving south at 40
mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Maysville, Georgetown, Amelia, Mount Orab, West Union, Bethel, New
Richmond, Williamsburg, Manchester, Peebles, Ripley, Aberdeen,
Batavia, Augusta, Winchester, Marshall, Sardinia, Seaman, Felicity
and Brooksville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3887 8423 3887 8425 3911 8431 3919 8319
3876 8301 3861 8419
TIME...MOT...LOC 2031Z 344DEG 35KT 3918 8321 3904 8428
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:30 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 3 hr |
| Jun 5, 2:01 PM EDT | Special Weather Statement | ILN | Scioto | 44 min |
| Jun 5, 2:21 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jun 5, 2:43 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Jun 5, 2:46 PM EDT | Special Weather Statement | ILN | Butler | 44 min |
| Jun 5, 2:54 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 3:01 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 44 min |
| Jun 5, 3:08 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 52 min |
| Jun 5, 3:18 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 5, 3:23 PM EDT | Areal Flood Advisory | ILN | Ross | 3 hr |
| Jun 5, 3:33 PM EDT | Special Weather Statement | ILN | Mercer | 42 min |
| Jun 5, 3:40 PM EDT | Special Weather Statement | ILN | Hamilton | 35 min |
| Jun 5, 3:47 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 3:51 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Ross, Warren | 3 hr |
| Jun 5, 3:53 PM EDT | Special Weather Statement | ILN | Clermont, Highland | 52 min |
| Jun 5, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 49 min |
| Jun 5, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 30 min |
| Jun 5, 4:10 PM EDT | Special Weather Statement | ILN | Hamilton | 50 min |
| Jun 5, 4:25 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Jun 5, 4:31 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont | 44 min |
| Jun 5, 4:56 PM EDT | Special Weather Statement | ILN | Pike | 49 min |
| Jun 5, 5:10 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| Jun 5, 5:32 PM EDT | Special Weather Statement | ILN | Scioto | 43 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | ILN | Montgomery | 25 min |
| Jun 5, 5:54 PM EDT | Special Weather Statement | ILN | Montgomery | 36 min |
| Jun 5, 5:56 PM EDT | Special Weather Statement | ILN | Fayette | 49 min |
| Jun 5, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 28 min |
| Jun 5, 6:12 PM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| Jun 5, 6:22 PM EDT | Special Weather Statement | ILN | Greene | 23 min |
| Jun 5, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 30 min |
| Jun 5, 6:38 PM EDT | Special Weather Statement | ILN | Greene | 52 min |
| Jun 5, 6:41 PM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jun 5, 6:55 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.